# SDR 04FDEA01123

- Difficulty date: April 30, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER UPPER FWD PLANK NR 8R BARREL NUT BORE CORROSION BLEND OUT FOUND EXCEEDED EO 1-5510-7-5000 LIMITATIONS.  COMPLIED WITH FEDEX EA 1-5510-76025. HORIZONTAL STABILIZER BARREL NUT BORE REWORK/REPAIR A.D. 2003-22-08.
